Home About us Current issue Ahead of Print Back issues Submission Instructions Advertise Contact Login   

Search Article 
  
Advanced search 
 
Saudi Journal of Kidney Diseases and Transplantation
Users online: 1217 Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size 

CASE REPORT Table of Contents   
Year : 2020  |  Volume : 31  |  Issue : 6  |  Page : 1403-1406
Anticoagulant-related nephropathy: A case report


1 Department of Medicine, Hospital Pulau Pinang, Pulau Pinang, Malaysia
2 Diagnostic Laboratory Services Department, Universiti Kebangsaan Malaysia Medical Center, Kuala Lumpur, Malaysia
3 Nephrology Unit, Department of Internal Medicine, Hospital Pulau Pinang, Pulau Pinang, Malaysia

Correspondence Address:
Kee Tat Lee
Department of Medicine, Hospital Pulau Pinang, Pulau Pinang
Malaysia
Login to access the Email id


DOI: 10.4103/1319-2442.308356

Rights and Permissions

Anticoagulant-related nephropathy (ARN) is a recently described disease entity which is an underdiagnosed complication of anticoagulation. Despite widespread usage of anticoagulants, ARN is not commonly reported. We report a case of a 64-year old man with biopsy-proven ARN who presented with over anticoagulation and acute chronic kidney injury while on warfarin therapy for his left lower limb deep-vein thrombosis. Various investigations were performed and renal biopsy confirmed the diagnosis of anticoagulant-related nephropathy.


[FULL TEXT] [PDF]*
Print this article  Email this article
    

  Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
   Citation Manager
  Access Statistics
   Reader Comments
   Email Alert *
   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed488    
    Printed12    
    Emailed0    
    PDF Downloaded92    
    Comments [Add]    

Recommend this journal